Valium and Hydromorphone IR taken together

Discussion in 'Pain Relief - Chronic Pain - Pain Meds' started by ejohn, Nov 26, 2019.

  1. HighTowerTX

    HighTowerTX Level 2 active citizen

    In my opinion you hit it right on the target! You have just described the exact symptoms I have experienced time in and time out from trying to stop the vicious cycle of opiate wd's.....the depression I think is worse. It's like you lose all interest in anything and everything. Almost like you've lost your best friend in a sense. The one thing I say the most is....the joy I once experienced is gone! I often wonder if that joy will ever be back! The usual symptoms...diarrhea, nausea, chills, is bad enough, but put that with the depression and that's the killer IMO. When I'm taking my usual medicine it gives me so much energy and I actually feel like a human, I can function, and I enjoy life, but stop the opiates and life seems to change so rapidly. I wonder just how easy it really is to taper, cause for most of us here we've been on our medicine for so many years that it would seem to me to be a harder task to accomplish. By reading some of the posts I'm gathering that valium has also been a help in tapering, but IMO, isn't that just replacing one for another? And during that episode of wd's I had, I also found myself wanting to sleep alot...almost like I was coming down off some high that I had been on, I can tell you that opiates are dangerous in the fact they are so highly addictive that I believe we're all paying the price and our lives will really never be the same prior to the start of opiates. Don't get me wrong I believe everything in life can be challenged, and even won, but this battle is just that a battle.....determination and confidence is so important if we want to hit the target, because the urge will be a constant, and it'll be hard enough to focus IMO unless you have some kind of distraction to help you taper like counselling,
     
  2. TheStar

    TheStar Level 2 active citizen citizen

    Yes that is true
     
  3. Calm_

    Calm_ Raising up VIP citizen

    You can mix valiums and hydromorphine, also known as dilaudid, just ensure to adjust doses so that the first medications do not outbox the other.
     
  4. RocketGhost

    RocketGhost Raising up VIP citizen

    Don't take those 2 together ever, Never in your life do that ! just kidding:D
     
  5. PornPig

    PornPig Raising up VIP citizen

    don't mix thoose as that may lead to withdraw symptoms, A Doc coined the term 'Persistent Acute Withdraw Symptoms' [PAWS], and he has written a lot about it. I can't recall his name. He says PAWS may continue up to 7 years after quitting. The idea for the acronym came from the militaries 'PTSD' no doubt. Anyhow, I agree with both you guys, The syndrome is misunderstood, or unheard of,by most people, including Docs. It is the same thing whether you call it PAWS or PNWD [ Post Narcotic Withdraw Depression] as I have in my other postings, turns out that a week or so of flu-like opiate WD that everyone is terrified by is not the issue - Enjoying life with out narcotics, regaining energy, motivation, focus, and controlling episodes of deep depression may b difficult to do.
     
  6. Barry Vanilla-Shake

    Barry Vanilla-Shake Level 1 citizen

    Taking those 2 together is NP trust m on that
     
  7. SmugglerDude

    SmugglerDude Raising up VIP citizen

    Are you speaking from personal experience?
     
  8. Raindogz

    Raindogz Raising up VIP citizen

    Good description....
     
  9. Barry Vanilla-Shake

    Barry Vanilla-Shake Level 1 citizen

    Yeah
     
  10. Raindogz

    Raindogz Raising up VIP citizen

    Thanks for the info
     

Share This Page